# SDR SWAA2019061833853

- Difficulty date: May 31, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1561
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT FRAME CRACKED AT BS. 312, STR. 6L.      / REPAIRED FRAME PER ER AND EA.
